# SDR VJ9800521

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 237-313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 46 FLOORBOARD AT FS 237-313, RBL 22-44, CORRODED BEYOND LIMIT IAW DC9 SRM 53-20-1, PG 201.  FABRICATED AND INSTALLED NEW FLOORBOARD IAW DC9 SRM 53-20-1, PG 201, 53-01, FIG 1, 51-10-3 AND 53-20-0, FIG 3.
